# SDR USAA2012060500019

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 34,659 hours, 20,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK NEEDS TO BE RE-ATTACHED.  MAINTENANCE RE-ATTACHED DOOR R2 SLIDE BUSTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-00.
